Uzu Lifesaving Maru Uzu Children's Rhinitis Granules 12 Packets

Uzu Lifesaving Maru Uzu Children's Rhinitis Granules 12 Packets

Uzu

  • $24.00
    Unit price per 
Tax included. Shipping 🚚 Worldwide Shipping.

Only 0 left!
Will not ship until

Utsu Children's Rhinitis Granules is an easy-to-drink grape-flavored rhinitis drug that contains excellent ingredients that are effective in alleviating various symptoms such as acute rhinitis such as nasal cold in children and allergic rhinitis caused by house dust and pollen. is. Check the drug description document with PDF

Ingredients / quantity / usage Ingredients / dose Daily dose (3 packets) Medium (1 packet: 1000 mg) Chlorpheniramine maleate ・ ・ ・ 6 mg (sneezing, nasal congestion, stuffy nose) (Relieves allergic symptoms such as) Phenilefurin hydrochloride ・ ・ ・ 12mg (Suppresses sneezing and sneezing of the nasal mucosa and relieves nasal congestion.) Dipotassium glycyrrhizinate ・ ・ ・ 33mg (Relieves inflammation of the throat and nose. It contains sneeze, lactose hydrate, D-mannitol, aspartame (L-phenylalanine compound), hydroxypropyl cellulose, and fragrance as additives. Dosage and Dose [Dosage and Dose] Take the following amount after each meal. 7 to 11 years old ・ ・ ・ 1 dose per dose 1 packet, 3 times daily dose 3 years old and under 7 years old ・ ・ ・ 1 dose 2/3 packets, 3 times daily dose 1 year old to 3 Under the age of 1 ・ ・ ・ 1 dose 1/2 packet, 3 times a day Under 1 year old ・ ・ ・ Do not take [Notes on usage / dose] (1) Please strictly observe the prescribed usage / dose. .. (2) If you want to take it to children, please take it under the guidance and supervision of their parents. (3) For infants under 2 years old, give priority to seeing a doctor and take it only when it is unavoidable. Formulation / shape Fine granules / granules

Efficacy Efficacy Relief of the following symptoms due to acute rhinitis, allergic rhinitis or sinusitis: sneezing, nasal congestion, stuffy nose, sneezing, sore throat, head weight

Precautions for use Precautions for use 1. Do not take any of the following medicines while taking this drug. Other oral medicines for rhinitis, oral medicines containing antihistamines (cold medicine, antitussive expectorant, vehicle sickness medicine, allergy medicine, etc.) 2 .. Do not operate vehicles or machinery after taking this medicine (drowsiness may occur). Please do not use it continuously for a long period of time. The following people, please consult your doctor, pharmacist or registered distributor before taking (1) People who are treated by a doctor. (2) Pregnant women or those who are thought to be pregnant. (3) Elderly people. (4) People who have had allergic symptoms due to drugs. (5) Persons with the following symptoms. High fever, difficulty urinating, swelling (6) Persons who received the following diagnosis. Glaucoma, diabetes, hypothyroidism, heart disease, hypertension, kidney disease 2. If you experience any of the following symptoms after taking this medicine, you may have side effects. Stop taking this medicine immediately and consult a doctor, pharmacist or registered distributor with this document.・ ・ Rash / redness, itching Digestive organs ・ ・ ・ Nausea / vomiting, loss of appetite Urinary organs ・ ・ ・ Difficulty urinating In rare cases, the following serious symptoms may occur. In that case, please see a doctor immediately. Name of symptom ・ ・ ・ Symptom Pseudoaldosteronism, myopathy ・ ・ ・ In addition to dullness, numbness, tightness and stiffness of limbs, weakness and muscle pain appear and gradually become stronger. Aplastic anemia: Blue bruise, nosebleed, bleeding of teeth, fever, pale skin and mucous membranes, tiredness, palpitation, shortness of breath, feeling sick and dull, hematuria, etc. appear. Agranulocytosis: Sudden high fever, chills, sore throat, etc. appear. 3. 3. After taking this medicine, the following symptoms may appear. If such symptoms persist or increase, stop taking this medicine and consult your doctor, pharmacist or registered distributor with this document. Please give me. Dry mouth, drowsiness If the symptoms do not improve after taking it for 4.5 to 6 days, stop taking it and consult your doctor, pharmacist or registered distributor with this document. Precautions for storage and handling (1) Store in a cool, dry place out of direct sunlight. (2) Please keep out of reach of children. (3) Do not replace with another container. (It may cause misuse or change the quality.) (4) When taking the rest of one packet divided

JAN: 4987024981101


We Also Recommend